# SDR CGO2002F00001

- Difficulty date: April 17, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N3224G
- Make and model: Beech A36
- Aircraft serial: E2924
- Engine: Cont IO550*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Condition: Damaged
- Location: Alternator
- Part time: 1,045 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR WAS REMOVED FROM ENGINE FOR CYLINDER REMOVAL ACCESS.  WHILE REMOVED A 500 HOUR INSPECTION WAS INITIATED.  THE STATOR WINDINGS WERE DISCOVERED TO BE OVERHEATED AND BLACKENED.  ALTERNATOR HAD ACCUMULATED ONLY 241.7 HOURS SINCE  LAST 500 HOUR INSPECTION.  THIS FACILITY HAS BEEN DOING 500 INSPECTIONS AT 400 HOUR INTERNALS.  ALTERNATOR WAS WORKING FINE BEFORE INSPECTION.
